Open Access

On a characterization of the generators of analytic semigroups in the cass of normal operators


Full Text

Coming Soon.





Article Information

TitleOn a characterization of the generators of analytic semigroups in the cass of normal operators
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 2, 86-93
MathSciNet MR1772821
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. V. Markin, On a characterization of the generators of analytic semigroups in the cass of normal operators, Methods Funct. Anal. Topology 2 (1996), no. 2, 86-93.


BibTex

@article {MFAT58,
    AUTHOR = {Markin, M. V.},
     TITLE = {On  a  characterization  of  the  generators  of  analytic  semigroups  in the cass of  normal  operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {2},
     PAGES = {86-93},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=58},
}


All Issues